MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLFLEX BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00570530
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h11: imdrf device code a020503 captures the reportable event of packaging seal compromised.
 
Event or Problem Description
It was reported to boston scientific corporation that a wallflex biliary stent was implanted in the bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During the preparation, while opening the package, there was an air leakage, and it could no longer be used.Additional information was received stating that the air leakage was found in the device packaging and from the seal.The procedure was completed with another of the same device.There was no patient complication reported as a result of this event.
 
Additional Manufacturer Narrative
Block e1: initial reporter's address and city have been corrected.Block h6: imdrf device code a020503 captures the reportable event of packaging seal compromised.Block h11: a wallflex biliary fully covered stent was returned for analysis without its packaging.The stent was received in an undeployed state.Visual examination confirmed that the device showed no signs of damage.Product analysis could not confirm the reported event of a compromised packaging seal, as the packaging was not returned.Consequently, the investigation findings do not provide a definitive conclusion regarding the cause of the reported event.Therefore, a review and analysis of all available information indicated the most probable cause is cause not established.
 
Event or Problem Description

Brand Name
WALLFLEX BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key21273487
Report Number3005099803-2025-00250
Device Sequence Number17096336
Product Code FGE
UDI-Device Identifier08714729764915
UDI-Public08714729764915
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140630
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/09/2026
Device Model NumberM00570530
Device Catalogue NumberM00570530
Device Lot Number0033182344
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2025
Supplement Date Received by Manufacturer02/26/2025
Initial Report FDA Received Date01/30/2025
Supplement Report FDA Received Date03/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexMale
Patient Weight81 KG